# SDR 2007UALA01778

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 23,800 hours, 9,729 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Improper Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT EEL TEST, HALF OF THE SEATS FAILED TO ILLUMINATE.
